The variety of subadditive functions for finite group schemes

Benson D, Krause H (2017)
Fundamenta Mathematicae 239(3): 289-296.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Benson, Dave; Krause, HenningUniBi
Abstract / Bemerkung
For a finite group scheme, the subadditive functions on finite-dimensional representations are studied. It is shown that the projective variety of the cohomology ring can be recovered from the equivalence classes of subadditive functions. Using Crawley-Boevey's correspondence between subadditive functions and endofinite modules, we obtain an equivalence relation on the set of point modules introduced in our joint work with Iyengar and Pevtsova. This corresponds to the equivalence relation on pi-points introduced by Friedlander and Pevtsova.
Stichworte
subadditive function; endofinite module; stable module category; finite; group scheme
Erscheinungsjahr
2017
Zeitschriftentitel
Fundamenta Mathematicae
Band
239
Ausgabe
3
Seite(n)
289-296
ISSN
0016-2736
eISSN
1730-6329
Page URI
https://pub.uni-bielefeld.de/record/2914109

Zitieren

Benson D, Krause H. The variety of subadditive functions for finite group schemes. Fundamenta Mathematicae. 2017;239(3):289-296.
Benson, D., & Krause, H. (2017). The variety of subadditive functions for finite group schemes. Fundamenta Mathematicae, 239(3), 289-296. doi:10.4064/fm262-1-2017
Benson, D., and Krause, H. (2017). The variety of subadditive functions for finite group schemes. Fundamenta Mathematicae 239, 289-296.
Benson, D., & Krause, H., 2017. The variety of subadditive functions for finite group schemes. Fundamenta Mathematicae, 239(3), p 289-296.
D. Benson and H. Krause, “The variety of subadditive functions for finite group schemes”, Fundamenta Mathematicae, vol. 239, 2017, pp. 289-296.
Benson, D., Krause, H.: The variety of subadditive functions for finite group schemes. Fundamenta Mathematicae. 239, 289-296 (2017).
Benson, Dave, and Krause, Henning. “The variety of subadditive functions for finite group schemes”. Fundamenta Mathematicae 239.3 (2017): 289-296.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1604.01283

Suchen in

Google Scholar